# SDR 96ZZZX2369

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC10*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC23121
- Condition: Corroded
- Location: Ib Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANGAR MOUNT FITTINGS THAT ARE RIVETED TO TWO RIBS AND THEN THE RIB AND FITTING ASSYS ARE BONDED TO THE CORE AND SKIN. THIS IS WHAT ATTACHES THE VANE TO THE FLAP.  UPON COMPLETION OF DISASSEMBLING THE VANE, THE FITTINGS WERE FOUND TO HAVE EXCESSIVE DISSIMILAR METAL CORROSION IN THE AREA UNDER THE BOLT HEADS.  EXCESSIVE CORROSION WAS ALSO FOUND ON THE 3 EACH FITTINGS THROUGH AND AROUND THE HI-LOK ATTACHMENT HOLES THAT ATTACHES THE FITTINGS TO THE RIBS.
